Results
| Title: | The Heuristic Function of Mathematics in Physics and Astronomy | Authors: | Obradovic, Stojan; Ninkovic, Slobodan D | Issue Date: | 2009 | Publication: | FOUNDATIONS OF SCIENCE | ISSN: | 1233-1821 Foundations of Science Search Idenfier |
Type: | Article | Collation: | vol. 14 br. 4 str. 351-360 | DOI: | 10.1007/s10699-009-9162-2 | WoS-ID: | 000271200000007 | Scopus-ID: | 2-s2.0-70350691927 | URI: | https://enauka.gov.rs/handle/123456789/822403 | Project: | Serbian Ministry of Science and Environmental Protection [146022] | Metadata source: | (Preuzeto iz Nasi u WoS) | M-category: | Mp. category will be shown later |
Items in eNauka are protected by copyright, with all rights reserved, unless otherwise indicated.